Erectile Dysfunction (ED) and Performance Anxiety — Has Cialis or Viagra Impacted Your Tinnitus?

Discussion in 'Support' started by ErnieMassri, Dec 16, 2022.

?

Has Cialis or Viagra made your tinnitus... (share your dose in comments)

  1. Worse, temporarily

  2. Worse, permanently

  3. No change

  4. Better, temporarily

  5. Better, permanently

  6. I have no experience, I just want to see the results

Results are only viewable after voting.
    1. ErnieMassri

      ErnieMassri Member

      Tinnitus Since:
      2010 (spike 2020)
      Cause of Tinnitus:
      Fluoxetine, Alprazolam withdrawal, stress
      Hello,

      I'm a tinnitus sufferer, and a few months ago I reached 44 years old. Even though I don't consider myself old, I wanted to know how people who have reached older age and, more concisely, erectile dysfunction, are able to manage as it is known that many ED pills can cause tinnitus. Like many tinnitus sufferers, I'm an extremely anxious person, and that contributes to issues of performance anxiety which of course makes things worse. I'm not overweight, and I'm relatively in good shape.

      I'd like to know from those who take this kind of medication (Cialis, Viagra), what dose they take and how it has impacted their tinnitus. Whether it's is good or bad, I'd really like to know.

      Of course, I understand each person should make their own decision with their Doctor's advice. However, most people will post their negative experiences with the medication, but I'd like to hear both sides of the story, doses, type of medication, and their effects on their tinnitus.

      Any experience will be greatly appreciated.

      Thanks!
       
    2. Bart
      Wtf

      Bart Member

      Location:
      Antwerp
      Tinnitus Since:
      05/06/2014
      Cause of Tinnitus:
      Noise
      My experience with Cialis (I take it recreationally sometimes) is that it can sometimes make your tinnitus louder, but it's temporary if you don't freak out too much about the possible temporary spike.

      I have asked several doctors and ENTs and they all pretty much say the same thing, that it can in some cases cause a temporary spike but nothing permanent. My GP said that she prescribes these drugs almost daily and she has never heard anyone complain about tinnitus. Take it for what it's worth of course.

      Moreover they actually did a study about vardenafil for the treatment of tinnitus because many people said their tinnitus was actually better when taking this drug. It showed no benefit but none got worse during the study either and participants were given high doses daily for a month: Evaluation of vardenafil for the treatment of subjective tinnitus: a controlled pilot study

      I would like to add that a tinnitus expert once said that if you are an anxious person, or you are anxious when taking the drug, you probably should not. Not because the drug will make your tinnitus permanently worse, but because your anxiety about it will make it a self-fulfilling prophecy. Each drug has its risks though but if used responsibly and in low doses of 5 or 10 mg, it should be fine - in my opinion at least. Ask your prescribing doctor about it.
       
      • Helpful Helpful x 1
    3. AUTHOR
      AUTHOR
      ErnieMassri

      ErnieMassri Member

      Tinnitus Since:
      2010 (spike 2020)
      Cause of Tinnitus:
      Fluoxetine, Alprazolam withdrawal, stress
      Thank you so much for the information Bart. Yes, I'd use it at a very low dose. Probably even less than the minimum.
       
    4. Bart
      Wtf

      Bart Member

      Location:
      Antwerp
      Tinnitus Since:
      05/06/2014
      Cause of Tinnitus:
      Noise
      You are welcome.

      My take on it is that life with tinnitus is already hard enough at times that you should not refrain from things that will give you pleasure, even if you risk a temporary spike.

      I am no medical doctor though and just speak from my own experience.
       
      • Agree Agree x 1
      • Friendly Friendly x 1
    5. momus

      momus Member

      Tinnitus Since:
      01/1998
      Cause of Tinnitus:
      antibiotics
      Sex in itself raises blood pressure. So while the sex enhancing drugs gives us better performance and heightens the experience, they come w/ a price tag, and not just monetarily. Of course, when you're busy like that, who hears it? But afterwards, yikes! It goes down though. I have seen some evidence online that these drugs work for some women too, so that's good news.
       
      • Agree Agree x 1
      • Informative Informative x 1
    6. Stuart-T
      Thinking

      Stuart-T Member Benefactor

      Tinnitus Since:
      02/2022
      Cause of Tinnitus:
      Ear wax or COVID-19 infection
      I tried Viagra just the once - curiosity - in my mid 40s. It did nothing for me except a headache.
       
      • Informative Informative x 2
      • Like Like x 1
    7. Marko Nakovski
      Bored

      Marko Nakovski Member Benefactor

      Location:
      North Macedonia
      Tinnitus Since:
      27.04.2017
      Cause of Tinnitus:
      Loud music
      @Bart, I have had a horrible tinnitus spike for 2 weeks after taking 70-80 mg of Sildenafil. For how long did your spikes usually last? I'm scared that this new level will remain permanently...
       
      • Helpful Helpful x 1
      • Informative Informative x 1
    8. Johnny Karate
      Barefooter

      Johnny Karate Member

      Location:
      USA
      Tinnitus Since:
      12/2018
      Cause of Tinnitus:
      Zoloft, Viagra, Naproxen, loud noises for years
      Switch to TriMix. Zero worry about it affecting your ears.
       
      • Helpful Helpful x 1
      • Winner Winner x 1
    9. AUTHOR
      AUTHOR
      ErnieMassri

      ErnieMassri Member

      Tinnitus Since:
      2010 (spike 2020)
      Cause of Tinnitus:
      Fluoxetine, Alprazolam withdrawal, stress
      Sorry to hear that Marko. Has your tinnitus improved afterwards?
       
    10. Matchbox
      Wishful

      Matchbox Member

      Location:
      BC Canada
      Tinnitus Since:
      08/2020
      Cause of Tinnitus:
      Noise Induced, Prednisone (drones), Barotrauma (distortions)
      Isn't that an injection or is it a cream? How in hell would one get that?
       
      • Good Question Good Question x 1
    11. Joey72
      Approved

      Joey72 Member

      Tinnitus Since:
      4/2021
      Cause of Tinnitus:
      Unknown
      They have a gel. It’s not topical though, you have to use a tool to insert the gel into your penis.
       
    12. Johnny Karate
      Barefooter

      Johnny Karate Member

      Location:
      USA
      Tinnitus Since:
      12/2018
      Cause of Tinnitus:
      Zoloft, Viagra, Naproxen, loud noises for years
      It is a shot. You would have to go to a urologist or your regular doctor I would assume?
       
Loading...

Share This Page